Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Feel Nauseas, headache and discharge. Pregnancy negative. Time to test for pregnancy?

I am now 4 days late, I have had nasea for the last 6-7 days, more acne than normal, exhausted slight cramping, headaches and some discharge . I have has negative home pregnancy test , my husband I have been trying to conceive for three months now. My cycle has been 25 days since I have gone off the pill. Could I be pregnant and when will a test show I am?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, all the symptoms you have mentioned are inconclusive of pregancy and you could wait for a few days more ie 1 week from your expected date and do a home pregnancy test on the early mornig same of urine. If still negative get a serum Beta HCG levels done. Do not be so anxious to be pregnant and you may get pregnant in due course of time if not this time. Take care.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor